Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1970, Volume 15, Issue 2, Pages 254–268 (Mi tvp1771)  

Some limit theorems for branching processes with immigration

V. P. Chistyakov

Moscow

Abstract: A generalization of Sevast'yanov's model ([1]) is considered. We prove limit theorems for the critical, subcritical and supercritical cases.

Full text: PDF file (694 kB)

English version:
Theory of Probability and its Applications, 1970, 15:2, 241–257

Bibliographic databases:

Received: 13.11.1968

Citation: V. P. Chistyakov, “Some limit theorems for branching processes with immigration”, Teor. Veroyatnost. i Primenen., 15:2 (1970), 254–268; Theory Probab. Appl., 15:2 (1970), 241–257

Citation in format AMSBIB
\Bibitem{Chi70}
\by V.~P.~Chistyakov
\paper Some limit theorems for branching processes with immigration
\jour Teor. Veroyatnost. i Primenen.
\yr 1970
\vol 15
\issue 2
\pages 254--268
\mathnet{http://mi.mathnet.ru/tvp1771}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=273696}
\zmath{https://zbmath.org/?q=an:0211.21403}
\transl
\jour Theory Probab. Appl.
\yr 1970
\vol 15
\issue 2
\pages 241--257
\crossref{https://doi.org/10.1137/1115031}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1771
  • http://mi.mathnet.ru/eng/tvp/v15/i2/p254

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:112
    Full text:71

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021